# SDR DALA2017021501256

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 25,500 hours, 10,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT BULB INOPERATIVE. MAINTENANCE  REMOVED AND REPLACED THE LIGHT IAW AMM 33-21. OPS CHECKED GOOD.
